# SDR HNAA2018072600172

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 42,655 hours, 39,400 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE ALERT MSG AT 14,000. REACTIVATED PRESSURIZATION SYS OUTFLOW VALVES IAW MM 21-31-03-440-801-A AND 21-31-04-440-801-A. OPS CHECKED PRESSURIZATION WITH BOTH PACKS IAW MM 21-31-00-700-801-A, NO DEFFECTS NOTED.
